Can Duromine Cause Pimples?

WhiteRose

WhiteRose

New Member
Standard Member
Oct 12, 2013
5
1
3
32
South Australia
I've noticed the last month or so I have had the worst breakouts on my face! I have always had the odd break out here and there and never perfectly clear skin but this is just ridiculous! My entire jawline and neck is covered with break outs. It is really starting to make me feel like hiding in my house and putting a paperbag over my head. :( The only thing I have changed in that month is that I started taking Duromine so I'm wondering if that could be the cause? Anybody else had this side effect? I feel good about the weight loss but nobody is going to see it if I can't leave the house! It's a bit annoying that my diet is the best it has ever been, I eat only healthy and natural stuff, cut out all junk food and my skin is disgusting, it was clearer when I was living off a pizza and chocolate diet! :( :(
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Hello, White Rose!
Well, personally I have never had such an issue...but heard of it, so may suggest it is caused by the weight loss. You see, when women lose weight it's first of all the subcutaneous fat that comes off. The lack of subcutaneous fat in women may result in menstrual break, i.e. hormonal imbalance. Hence the pimples may come, too. So, it is better to see a doctor and be ready to hear "hormonal imbalance" diagnosis. No worries, it's normal for such changes in the body as weight loss. Doctor may prescribe some hormones to normalize your skin condition and other processes. Still, be sure you tell him/her about Duromine pills you're taking. Because the doc should adjust a lower dose of hormones in this case than usual.
Have a nice day, darling and get well soon!:)
 
Belinda

Belinda

Active Member
Standard Member
Oct 2, 2013
23
25
18
36
Victor Harbor SA
White Rose you are not alone here. My face is not looking the best at the moment and the more make up I apply to hide the blemishes well the worse it gets. Totally agree with Kate we should go to the Drs. Just a little trick I've been using Bi Carb Soda ( Australian made ) its absolutely wonderful. Mix it up in a paste with water, apply to the neck and face. Let dry and then wash off. It's amazing how it exfoliates your skin and makes it feels soft! Hope this helps!
 
  • Like
Reactions: Amelia20161983
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Oh and you can try some marigold solution (alcohol based), take a cotton pad and carefully clean up affected areas twice a day. This solution dries the pimples out and takes off the redness a little bit.

upd. it is also called Calendula
 
WhiteRose

WhiteRose

New Member
Standard Member
Oct 12, 2013
5
1
3
32
South Australia
Well my cycles have already been going crazy for the last 2 years, just another issue I'm already dealing with! I guess already having that issue and then losing the weight has just made my hormones go completely bonkers. :( So I'm not sure if the doctor would give me anything for it, I might just have to put up with it until I stop losing weight. My doctor did already give me some gel to use which dries everything out but it's also made my skin really sore and itchy and flakey. Just can't win!
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
I think you can buy it in the drugstore:rolleyes: no prescription is needed. My boys had some acne issues...so this was long ago, but this solution got to be still available.
 
C

Charlie Mac

New Member
Standard Member
Jan 10, 2014
4
3
3
38
I've never ever had pimples, till the last 2 weeks on duromine.... Not whopping big creators but just a few small bumps on my forehead... Little breakout.
 
  • Like
Reactions: christine V
Tamaraj

Tamaraj

New Member
Standard Member
Mar 26, 2014
32
4
8
38
Outback nsw
Hi everyone, just wondering if anyone else is having bad skin?
Im only on the 15mg and been on it for a week and a half now and my skin is so dry its all flakey.
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Nothing like that in me. Maybe you need some vitamins and I usually moisturize my skin in the evening, in the morning. Regardless of the season. My guess - your body loses too much water.
 
K

Kzgirl

New Member
Standard Member
May 20, 2014
6
1
3
30
I have ended up with the worst pimple breakout on my décolletage. They are so red and ugly. I thought it might have been the depo shot but now I think about it, it's more likely to be the duro.
 
L

lovecat

Member
Standard Member
Apr 6, 2014
22
12
3
Australia
i had lots of little pimples, especially on my forehead, in my first month of duromine which was 15mg. As soon as i started my second month, which was 30mg, the pimples stopped and my face cleared up again.
I found that catching the pimples early and using apple cider vinegar on them, stopped them from erupting and kept them under my skin.
 
Joanne87

Joanne87

Well-Known Member
Standard Member
Jun 29, 2014
32
45
18
34
I have been getting heaps of pimples since taking it, I asked my doctor about it and he said that a lot of people that take it have breakouts in the first month.
 
Crazyme

Crazyme

Well-Known Member
Premium Member
Nov 21, 2013
154
91
43
47
Well my cycles have already been going crazy for the last 2 years, just another issue I'm already dealing with! I guess already having that issue and then losing the weight has just made my hormones go completely bonkers. :( So I'm not sure if the doctor would give me anything for it, I might just have to put up with it until I stop losing weight. My doctor did already give me some gel to use which dries everything out but it's also made my skin really sore and itchy and flakey. Just can't win!
Hi Rose, my daughter also struggled with her hormones and irregular periods, during which time she gained a LOT of weight for no apparent reason. She was diagnosed with "polytheistic ovaries", which turns out to be the cause of all the symptoms. Just a suggestion, maybe you should have a full blood work check up done. Good luck, I really hope it gets better for you soon!
 
N

Nessa22

Member
Standard Member
Feb 15, 2013
21
19
8
QLD
Hey all just wondering if anyone else has had bad break outs since using duromine . I often have the odd pimple on my face but omg it is terrible at the moment , I'am putting it down to being on these tablets and just wondering if anyone else has had the same experience :(
 
KaylaLouise

KaylaLouise

Well-Known Member
Premium Member
Jul 29, 2014
123
231
63
30
Milperra NSW
I rarely get pimples but I've noticed lately I have breakouts on my cheeks. They aren't pimples so much just red dots so I don't even get the satisfaction of getting Stuff out of them.

I have started moisturizing more and that has seemed to help.

I don't if it has been caused by the tablets or if it's a coincidence on timing.
 
N

Nessa22

Member
Standard Member
Feb 15, 2013
21
19
8
QLD
Yeah mine aren't pimples as such but more just red blemishes probably like yours . Still a pain though . Hmm will just wait and see I guess . How's your time on duromine going Kayla
 
KaylaLouise

KaylaLouise

Well-Known Member
Premium Member
Jul 29, 2014
123
231
63
30
Milperra NSW
Hmm maybe it is the duromine. As I save been moisturizing more and taking my make up off when ever I'm not out.

Yeah first month good :) now trying to make a plan for the second month. Start my second round yesterday. I'd like to lose another 6 kgs this month but have to work hard this time as I lose 3 kgs in the first week last month.how about you?
 

Similar threads

N
Replies
1
Views
236
Dre
B
Replies
6
Views
363
Brkylen
B
C
Replies
1
Views
392
April
April
N
Replies
2
Views
333
N
N
Replies
5
Views
468
April
April